# SDR AALA201602169003

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 5,308 hours, 2,127 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  3L SLIDE HANDLE ARM BROKEN OFF.  REPLACED 3L SLIDE HANDLE ARM IAW CMM 52-21-30.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
